# SDR ASOA200900093

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT RAILS HAVE CORROSION ON FIRST SECTION OF RAIL AT 2 LOCATIONS AS MARKED (AROUND FS421.00).  BLENDED RIGHT SIDE SEAT RAILS ON FS 400.00 WITHIN LIMITS IAW SRM CRJ 700 53-21-49 MA 7026048.
